# SDR AALA202207181210

- Difficulty date: July 17, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737
- Aircraft serial: 30907
- Aircraft time: 35,493 hours, 14,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY SIGN AT MID CABIN INOPERATIVE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
